Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds


Author: Roberto Paoletti
Journal: Proc. Amer. Math. Soc. 136 (2008), 4011-4017
MSC (2000): Primary 53D12, 53D50; Secondary 81S10, 81Q20, 81Q70
Published electronically: June 2, 2008
MathSciNet review: 2425742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the asymptotic expansions describing the quantum states associated to Bohr Sommerfeld Lagrangian submanifolds of a compact Kähler manifold, in the context of geometric quantization. More precisely, it provides an improvement on a result of the work of Debernardi and the author (2006), describing a natural factorization of the expansion and providing certain remainder estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D12, 53D50, 81S10, 81Q20, 81Q70

Retrieve articles in all journals with MSC (2000): 53D12, 53D50, 81S10, 81Q20, 81Q70


Additional Information

Roberto Paoletti
Affiliation: Dipartimento di Matematica e Applicazioni, Università degli Studi di Milano Bicocca, Via R. Cozzi 53, 20125 Milano, Italy
Email: roberto.paoletti@unimib.it

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09410-0
PII: S 0002-9939(08)09410-0
Keywords: Geometric quantization, Lagrangian submanifolds, asymptotics
Received by editor(s): October 1, 2007
Published electronically: June 2, 2008
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.